# SDR SQPA20190919002

- Difficulty date: August 13, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N732DW
- Make and model: Cessna T210M
- Aircraft serial: 21061443
- Aircraft time: 3,400 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Condition: Missing
- Location: Nlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR CAME LOOSE FROM NOSE GEAR FORK. NOSE GEAR BOLT FORK FOUND TO BE MISSING. NO WORK RECENTLY PERFORMED ON NOSE GEAR. NO EMERGENCY MEASURES TAKEN. NO ADS, SBS, STCS OR ICA'S APPLY. BOLT WAS NOT FOUND POST EVENT. SUGGEST PREFLIGHT INSPECTION TO ENSURE BOLT IS SECURE AND IN PLACE.
